5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter, J.D., Casalaina-Martin, S., Vial, C.: Parameter Spaces for Algebraic Equivalence. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 1863-1893 (2019).
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter, J.D., Casalaina-Martin, S., Vial, C.: Derived equivalent threefolds, algebraic representatives, and the coniveau filtration. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. 167, 123-131 (2019).
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu, L., Tian, Z., Vial, C.: Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties. GEOMETRY & TOPOLOGY. 23, 427-492 (2019).
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, J.D., Casalaina-Martin, S., Vial, C.: On descending cohomology geometrically. Compositio Mathematica. 153, 1446-1478 (2017).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, C.: Remarks on motives of abelian type. Tohoku Mathematical Journal. 69, 195-220 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter, J.D., Casalaina-Martin, S., Vial, C.: Parameter Spaces for Algebraic Equivalence. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 1863-1893 (2019).
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter, J.D., Casalaina-Martin, S., Vial, C.: Derived equivalent threefolds, algebraic representatives, and the coniveau filtration. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. 167, 123-131 (2019).
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu, L., Tian, Z., Vial, C.: Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties. GEOMETRY & TOPOLOGY. 23, 427-492 (2019).
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, J.D., Casalaina-Martin, S., Vial, C.: On descending cohomology geometrically. Compositio Mathematica. 153, 1446-1478 (2017).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, C.: Remarks on motives of abelian type. Tohoku Mathematical Journal. 69, 195-220 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung